# SDR CA070105006

- Difficulty date: January 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,285 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 03265R4758
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRESSURIZED FLIGHT THE LT WINDSHIELD CRACKED IN SEVERAL PLACES ALL ALONG THE IB SECTION OF THE WINDOW. THE WINDOW WAS ORIGINALLY A REPAIRED WINDOW AND WAS INSTALLED FOR 1512.9HRS/1450CYCLES BEFORE FAILING. (TC NR 20070105006)
